Alert archive / Michigan / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 39, NWS Detroit, MI

June 26, 2020Macomb County, Oakland County, Wayne County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Jun 26, 2020, 11:39 PM EDT for Macomb County, Oakland County, Wayne County, Michigan. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2020, 11:39 PM EDT (03:39 UTC)
Expired
Jun 27, 2020, 12:38 AM EDT
In force
59 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Macomb County, MI, Oakland County, MI, Wayne County, MI

The radar

The Detroit radar (KDTX), 47 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 11:55 PM EDTTSTM WND DMG1 S Belleville, MIVAN BUREN TOWNSHIP DPS REPORTED SEVERAL TREES AND WIRES DOWNED ACROSS THE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 7:57 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 3.7 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2020-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2020-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1267 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

635 
WUUS53 KDTX 270339
SVRDTX
MIC099-125-163-270500-
/O.NEW.KDTX.SV.W.0039.200627T0339Z-200627T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
1139 PM EDT Fri Jun 26 2020

The National Weather Service in Detroit/Pontiac has issued a

* Severe Thunderstorm Warning for...
  Wayne County in southeastern Michigan...
  Southern Oakland County in southeastern Michigan...
  Southern Macomb County in southeastern Michigan...

* Until 100 AM EDT.

* At 1138 PM EDT, severe thunderstorms were located along a line
  extending from near Milford to South Lyon to near Clinton, moving
  east at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Milford and South Lyon around 1145 PM EDT.
  Northville around 1150 PM EDT.
  Novi and Canton around 1155 PM EDT.
  Livonia and West Bloomfield around 1200 AM EDT.
  Southfield, Birmingham and Belleville around 1210 AM EDT.
  Detroit, Royal Oak and Detroit Zoo around 1215 AM EDT.
  Warren and Troy around 1220 AM EDT.
  Flat Rock around 1225 AM EDT.

Other locations impacted by these severe thunderstorms include
Franklin, Melvindale, Gibraltar, Harper Woods, Pleasant Ridge,
Westland, Grosse Pointe Shores, Huntington Woods, Wolverine Lake and
Woodhaven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Detroit/Pontiac.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4256 8278 4256 8283 4252 8287 4244 8286
      4239 8289 4235 8293 4232 8306 4229 8309
      4224 8313 4212 8313 4202 8318 4209 8329
      4209 8354 4243 8355 4243 8366 4258 8368
      4260 8277
TIME...MOT...LOC 0338Z 265DEG 37KT 4259 8369 4244 8365 4209 8391 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

KK
4 follow-up statements
383 
WWUS53 KDTX 270351
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
1151 PM EDT Fri Jun 26 2020

MIC099-125-163-270500-
/O.CON.KDTX.SV.W.0039.000000T0000Z-200627T0500Z/
Wayne MI-Oakland MI-Macomb MI-
1151 PM EDT Fri Jun 26 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR WAYNE...SOUTHERN OAKLAND AND SOUTHERN MACOMB COUNTIES...

At 1150 PM EDT, severe thunderstorms were located along a line
extending from near Milford to near Canton to Milan, moving east at
60 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Livonia around 1155 PM EDT.
  Taylor, Romulus, West Bloomfield and Greenfield Village around 
  1200 AM EDT.
  Dearborn and Birmingham around 1205 AM EDT.
  Troy, Southfield, Downtown Detroit, Detroit, Royal Oak and Detroit 
  Zoo around 1210 AM EDT.
  Warren, Flat Rock and Belle Isle around 1215 AM EDT.
  Grosse Pointe, Sterling Heights, Trenton, Grosse Ile and Clinton 
  around 1220 AM EDT.
  St. Clair Shores and Mount Clemens around 1225 AM EDT.

Other locations impacted by these severe thunderstorms include
Franklin, Melvindale, Gibraltar, Harper Woods, Pleasant Ridge,
Westland, Grosse Pointe Shores, Huntington Woods, Wolverine Lake and
Woodhaven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4256 8278 4256 8283 4252 8287 4244 8286
      4239 8289 4235 8293 4232 8306 4229 8309
      4224 8313 4212 8313 4202 8318 4209 8329
      4209 8354 4243 8355 4243 8366 4258 8368
      4260 8277
TIME...MOT...LOC 0350Z 270DEG 50KT 4254 8353 4236 8344 4208 8371 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Mann
442 
WWUS53 KDTX 270406
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
1206 AM EDT Sat Jun 27 2020

MIC099-125-163-270500-
/O.CON.KDTX.SV.W.0039.000000T0000Z-200627T0500Z/
Wayne MI-Oakland MI-Macomb MI-
1206 AM EDT Sat Jun 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR WAYNE...SOUTHEASTERN OAKLAND AND SOUTHERN MACOMB COUNTIES...

At 1206 AM EDT, severe thunderstorms were located along a line
extending from Birmingham to near Dearborn to near Carleton, moving
east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Detroit, Royal Oak, Birmingham and Detroit Zoo around 1210 AM EDT.
  Warren, Troy and Downtown Detroit around 1215 AM EDT.
  Trenton, Grosse Ile and Belle Isle around 1220 AM EDT.
  Grosse Pointe, Sterling Heights and Clinton around 1225 AM EDT.
  Mount Clemens around 1230 AM EDT.
  St. Clair Shores around 1235 AM EDT.

Other locations impacted by these severe thunderstorms include
Franklin, Melvindale, Gibraltar, Harper Woods, Pleasant Ridge,
Westland, Grosse Pointe Shores, Huntington Woods, Woodhaven and
Southgate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4256 8278 4256 8283 4252 8287 4244 8286
      4235 8293 4232 8306 4229 8309 4224 8313
      4212 8313 4202 8318 4209 8329 4209 8354
      4242 8338 4259 8327 4260 8277
TIME...MOT...LOC 0406Z 264DEG 38KT 4254 8324 4235 8319 4209 8336 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Mann
428 
WWUS53 KDTX 270417
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
1217 AM EDT Sat Jun 27 2020

MIC099-125-163-270500-
/O.CON.KDTX.SV.W.0039.000000T0000Z-200627T0500Z/
Wayne MI-Oakland MI-Macomb MI-
1217 AM EDT Sat Jun 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR CENTRAL WAYNE...SOUTHEASTERN OAKLAND AND SOUTHERN MACOMB
COUNTIES...

At 1217 AM EDT, severe thunderstorms were located along a line
extending from near Sterling Heights to near Belle Isle to near
Grosse Ile, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Warren, Sterling Heights and Belle Isle around 1220 AM EDT.
  Grosse Pointe around 1225 AM EDT.
  St. Clair Shores and Mount Clemens around 1230 AM EDT.

Other locations impacted by these severe thunderstorms include
Melvindale, Gibraltar, Roseville, Rockwood, Harper Woods, Pleasant
Ridge, Grosse Pointe Shores, Ecorse, Center Line and Grosse Pointe
Woods.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4256 8278 4256 8283 4252 8287 4244 8286
      4235 8293 4232 8306 4229 8309 4224 8313
      4212 8313 4203 8318 4203 8320 4204 8320
      4209 8329 4209 8337 4234 8317 4259 8316
      4260 8277
TIME...MOT...LOC 0417Z 265DEG 44KT 4255 8306 4236 8301 4210 8318 

HAIL...<.75IN
WIND...60MPH
 
$$

Mann
784 
WWUS53 KDTX 270438
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
1238 AM EDT Sat Jun 27 2020

MIC099-125-163-270447-
/O.CAN.KDTX.SV.W.0039.000000T0000Z-200627T0500Z/
Wayne MI-Oakland MI-Macomb MI-
1238 AM EDT Sat Jun 27 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WAYNE...SOUTHEASTERN
OAKLAND AND SOUTHERN MACOMB COUNTIES IS CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
southeastern Michigan.

LAT...LON 4256 8278 4256 8283 4252 8287 4244 8286
      4235 8293 4232 8306 4229 8309 4224 8313
      4212 8313 4203 8318 4203 8320 4204 8320
      4209 8329 4209 8337 4234 8317 4259 8316
      4260 8277
TIME...MOT...LOC 0435Z 265DEG 37KT 4257 8281 4238 8276 4212 8293 

$$

KK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 9:13 PM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jun 26, 9:13 PM EDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
913 PM EDT Fri Jun 26 2020

.UPDATE...

Severe Thunderstorm Watch 307 is in effect for the maturing MCS/QLCS
moving into SW Lower Mi at press time. The system organized rapidly
during peak heating and with the added support of parent MCV, and is
now feeding back into the strength of the MCV itself while growing
further upscale. The result is a distinct mesolow showing up in
surface pressure analysis with a notable increase in SW surface wind
across Indiana. This response helps draw a narrow wedge of higher
instability north of the IN/OH border to provide some downstream
fuel for the convection. MLCAPE around 2000 J/kg with effective bulk
shear around 40 kts supports higher end MCS maintenance downstream
through the Watch area. The linear mode of the system clearly
presents damaging wind has the primary hazard while some tornado
potential remains in the vicinity of the warm front and/or near the
apex of more pronounced bows/lewps. The northern boundary of the
watch area covers a reasonable northward extent of severe weather
potential based on the expected northward progress of better
instability. Continued evolution of the MCV and cold pool also could
lead to some forward propagation and a slightly farther south track
should the convection outrun the northward progress of instability.
At least some increase in forward speed also makes it possible for
the storms to exit SE Michigan a couple hours sooner the the 5 AM
watch expiration.

&&

.PREV DISCUSSION...
Issued at 708 PM EDT Fri Jun 26 2020

AVIATION...

Thunderstorm trends tonight remain the focus of aviation weather
during the evening into early overnight. This has the leading edge
of activity that crossed southern Lake Michigan into SW Lower
reaching the terminal corridor from PTK to DTW 01-02Z. There should
also be enough instability moving in from the south to continue
supporting showers or weaker storms as they arrive while questions
remain on storm intensity from a severe weather perspective later in
the evening. The low pressure circulation aloft also provides
forcing for showers/storms of a more elevated nature reaching FNT
with mainly just showers toward MBS. This brings a wide range of
flight conditions across the area including IFR restriction within
the stronger storms. The pattern exits eastward after about 07Z
leaving a rain cooled warm sector in place with higher dewpoint
supporting MVFR stratus through the morning. These clouds follow a
standard diurnal lifting trend associated with boundary layer
heating/mixing while a weak cold front slides through the region
during the afternoon. A stray shower or thunderstorm is possible but
the greatest coverage is expected south of the Ohio border heading
into Saturday evening.

For DTW... Initial showers and weaker storms arrive 01-02Z followed
by additional rounds of stronger storms expected through about 07Z.
There remains potential for a damaging wind component to stronger
storms mid to late evening with improved prospects for the line to
settle south and east of the terminal after 07Z. Storms are followed
by MVFR ceiling and visibility in fog through sunrise.

DTW THRESHOLD PROBABILITIES...

* High for ceiling below 5000 feet tonight and Saturday morning.

* Moderate for thunderstorms this evening and overnight.

PREV DISCUSSION...
Issued at 321 PM EDT Fri Jun 26 2020

DISCUSSION...

As discussed earlier, initial wave of elevated convection released
from the avenue of isentropic forcing over northern Illinois and
weakened substantially. Currently the region of residual rainfall
and isolated new development is sliding ESE along the stateline.
Return of deeper moisture and instability is anchored to the narrow
warm advection region of the approaching mid-level circulation over
far southwest Wisconsin. Returns on the KGRR radar outline where the
elevated moist layer transport is ongoing. Meanwhile, the wedge of
better near-surface convective quality air over Illinois will attempt
to ooze into the southern quarter of the Lower Peninsula over the
next 6 hours or so - supporting some fuel for the expectant
thunderstorm activity developing upstream. Best timing for organized
thunderstorms will be in the 8pm to 2am window - while some
additional elevated development will occur prior, as the attempted
warm sector surge occurs.

Coherent redevelopment has delayed somewhat back across the region
of strongest dynamical forcing - partially owing to a delay in the
build-up of instability along the Mississippi River due to a stubborn
cloud field. As such, there continues to be substantial uncertainty
to the overall nature of convective evolution this evening. Short-
range CAM ensemble solutions are offering a wide variety of outcomes
- including failure to grow upscale. Anticipate the strong dynamic
forcing will eventually overcome some of the current obstacles.
However, this far downstream will still pose a challenge to maintain
widespread severe outcomes given the declining instability quality
and time of day. Expectations are for embedded bowing segments
capable of producing wind damage. There is still a level of caution
regarding any vigor to convection that may exist along the MCV track.
If boundary-layer rooting can take place there will be a very
favorable near surface shear profile along that corridor to support
updraft rotation.

Current indications are the near surface boundary will attempt to
linger near the Ohio border through early Saturday afternoon -
enough to support clouds and the continued chance for shower
development across Metro Detroit and points south. If the convection
tonight is more efficient at displacing the synoptic frontal zone
than currently projected, the forecast will land on the drier
side through the day. Farther north, a few isolated showers may also
develop as differential advection provides a marginally unstable
profile during the afternoon.

For nearly all of next week, the large scale pattern will remain
rather stagnant. Expect maintained ridging over the central CONUS
with another closed low separating from the mean flow over New
England and settling south into the mid-Atlantic region. While some
clouds may leak in from the east with the feature. The weather will
be dry and typical temperature-wise with highs in the mid to upper
80s and lows om the 60s.

MARINE...

Low pressure has developed in southern Canada and is currently
moving across north-central Ontario. The warm front has moved slower
than initially thought and looks to stall over the lower Peninsula
and the southernmost portion of Lake Huron. This hang up will help
to keep the majority of storms over the southern Great Lakes
(southern Lake Huron and south). The cold front is also delayed from
original forecast likely moving across the central Great Lakes
during the day Saturday. Northwest flow develops post frontal
passage but remains on the lighter side with gusts around or below
15kts.

HYDROLOGY...

Showers and thunderstorms are expected to overspread southeast
Michigan during the evening and overnight hours and potentially
linger into Saturday across far southern portions of the area. The
west to east movement may result in multiple rounds of showers and
thunderstorms, some of which may be strong to severe thunderstorms.
The increased moisture - Precipitable Water values approaching 2
inches - will bring the chance for heavy rain. Total rainfall
amounts of 1-2" will be possible along and south of I-69 with
decreasing amounts in the 0.25-75" towards the Tri-Cities and Thumb.
Widespread significant flooding is not expected at this time.
However, localized flooding of poor drainage locations in urban
areas and rises along local rivers and streams will be possible.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...

MI...NONE.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.

&&

UPDATE.......BT
AVIATION.....BT
DISCUSSION...Mann
MARINE.......KDK
HYDROLOGY....Mann

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jun 26, 8:30 PM EDT, 3 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
830 PM EDT Fri Jun 26 2020

MIZ047>049-053>055-060>063-068>070-075-076-082-083-271945-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
830 PM EDT Fri Jun 26 2020

This hazardous weather outlook is for southeast Michigan.

.DAY ONE...Tonight

Severe Thunderstorm Watch 307 is in effect generally along and south
of the M-59 corridor until 5 AM. There is an Enhanced Risk of severe
weather south of I-96 and west of US-23 with a Slight Risk for the
rest of southeast Michigan. Severe thunderstorms with bowing
segments capable of producing damaging winds of 60 to 65 mph will be
the primary threat. Isolated hail up to 1 inch and a tornado will
also be possible as storms move west to east at 45 mph. The main
time window for severe storms is between 10 PM and 3 AM.

Multiple rounds of heavy rain could also bring rainfall totals of 1
to 2 inches in localized areas along and south of the I-69 corridor.
This would lead to possible urban and small stream flooding concerns.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Dispatchers, please notify your emergency manager immediately.
Spotter activation has occurred.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-271945-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
830 PM EDT Fri Jun 26 2020

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Tonight

Severe Thunderstorm Watch 307 is in effect generally south of Port
Huron through the Monroe county portion of Lake Erie until 5 AM.
Damaging wind around 50 knots is the main hazard as storms track
east at 45 knots.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a chance of thunderstorms across western Lake Erie on
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation has occurred.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

TF/BT

In the hours before

Special weather statement, Jun 26, 9:34 PM EDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
934 PM EDT Fri Jun 26 2020

MIZ068-075-270245-
Livingston-Washtenaw-
934 PM EDT Fri Jun 26 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LIVINGSTON AND
WASHTENAW COUNTIES...

At 933 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Mason to near Grass Lake. Movement
was east at 40 mph.

Winds in excess of 30 mph are possible with these storms.

These storms will be near...
  Chelsea around 945 PM EDT.
  Dexter around 955 PM EDT.
  Ann Arbor and Fowlerville around 1000 PM EDT.
  Howell and Whitmore Lake around 1010 PM EDT.
  Ypsilanti, Cohoctah, Dixboro and Oak Grove around 1015 PM EDT.
  Salem around 1020 PM EDT.

Other locations impacted by these storms include Pittsfield Township,
Whittaker, Plainfield, Hudson Mills Metropark, Island Lake State
Recreation Area, Bridgewater, Delhi Mills, Pleasant Lake, Barton
Hills and Pinckney State Recreation Area.

If outdoors, seek shelter inside a building. Torrential rainfall is
also occurring with these storms, and may cause localized flooding.
Do not drive your vehicle through flooded roadways.

A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
southeastern Michigan.

LAT...LON 4278 8369 4243 8366 4243 8355 4209 8354
      4207 8413 4242 8413 4277 8416
TIME...MOT...LOC 0133Z 255DEG 34KT 4265 8444 4225 8416

KK
Special weather statement, Jun 26, 10:34 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1034 PM EDT Fri Jun 26 2020

MIZ068-270345-
Livingston-
1034 PM EDT Fri Jun 26 2020

...A STRONG THUNDERSTORM WILL AFFECT LIVINGSTON COUNTY...

At 1033 PM EDT, a strong thunderstorm was located over Pinckney,
moving east at 20 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

This storm will be near...
  Hamburg around 1050 PM EDT.
  Brighton and Whitmore Lake around 1100 PM EDT.
  Hartland around 1110 PM EDT.
  South Lyon around 1115 PM EDT.

Other locations impacted by this storm include Parkers Corners,
Lakeland, Plainfield, Island Lake State Recreation Area, Chilson,
Unadilla, Pinckney State Recreation Area, Conway Township, Hell and
Tyrone Township.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
southeastern Michigan.

LAT...LON 4278 8369 4243 8366 4243 8367 4242 8414
      4277 8416
TIME...MOT...LOC 0233Z 249DEG 19KT 4249 8395

KK
Special weather statement, Jun 26, 10:50 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1050 PM EDT Fri Jun 26 2020

MIZ069-076-270400-
Oakland-Wayne-
1050 PM EDT Fri Jun 26 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE AND OAKLAND
COUNTIES...

At 1049 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Milford to Livonia to near
Wyandotte. Movement was northeast at 35 mph.

Winds in excess of 30 mph are possible with these storms.

These storms will be near...
  Milford around 1055 PM EDT.
  Downtown Detroit and West Bloomfield around 1105 PM EDT.
  Southfield, Detroit, Royal Oak, Birmingham and Belle Isle around
  1110 PM EDT.
  Detroit Zoo around 1115 PM EDT.
  Holly, Grosse Pointe and Clarkston around 1120 PM EDT.
  Warren, Troy and Pontiac around 1125 PM EDT.
  Ortonville around 1130 PM EDT.
  Oxford and Rochester around 1135 PM EDT.

Other locations impacted by these storms include Franklin, Keego
Harbor, Melvindale, Gibraltar, Waterford, Holly State Recreation
Area, Commerce, Auburn Hills, Lake Angelus and Harper Woods.

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
southeastern Michigan.

LAT...LON 4236 8288 4232 8306 4229 8309 4224 8313
      4212 8313 4202 8318 4209 8329 4209 8354
      4243 8355 4243 8366 4287 8369 4288 8354
      4289 8310 4245 8308 4245 8283
TIME...MOT...LOC 0249Z 207DEG 28KT 4255 8364 4242 8338 4225 8320

KK
Local storm report, Jun 26, 11:39 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1139 PM EDT FRI JUN 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 PM     FLOOD            2 SE DETROIT            42.36N 83.08W
06/26/2020                   WAYNE              MI   PUBLIC

            REPORTS OF FLOODING ON I-94 NEAR LODGE EXIT.

&&

KDK

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 9:34 PM EDTSpecial Weather StatementDTXLivingston, Washtenaw71 min
Jun 26, 10:22 PM EDTSevere Thunderstorm WarningDTXWashtenaw38 min
Jun 26, 10:34 PM EDTSpecial Weather StatementDTXLivingston71 min
Jun 26, 10:50 PM EDTSpecial Weather StatementDTXOakland, Wayne70 min
Jun 26, 10:57 PM EDTAreal Flood AdvisoryDTXLivingston, Macomb, Oakland, Washtenaw, Wayne4 hr
Jun 26, 11:07 PM EDTSevere Thunderstorm WarningDTXLivingston, Washtenaw53 min
Jun 26, 11:09 PM EDTSevere Thunderstorm WarningDTXLenawee, Monroe, Washtenaw, Wayne66 min
Jun 26, 11:45 PM EDTSpecial Marine WarningDTX55 min
Jun 27, 12:15 AM EDTSpecial Weather StatementDTXMonroe15 min
Jun 27, 5:47 PM EDTSpecial Weather StatementDTXLenawee, Monroe, Wayne58 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.